Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
brightday

No Pms Symptoms Since Accutane - Unusual

Recommended Posts

Hello! So, I just registered and I hope this works.

So, I started taking accutane on the 1st of January 2013. I'm taking 20 mg 5 days a week (Sunday-Thursday). So far, I've taken 5 pills and I'm noticing... side-effects, I guess. Yesterday, I felt pain in my joints. Today, I got chest pain... huh.png I know all these are side-effects, I read the informative leaflet.

Those are not really what I'm worried out. What I'm stressing over is that my period is due on the 12th... and I usually get PMS symptoms a week before (it has been like this for quite a long time) and here I am, with 4-5 days left until my period and NO PMS symptoms. I am 90 % sure I ovulated (from the discharge, mucus, yeah...) but it just feels like my period is going to be late or something. I've read posts about girls/women that have missed their periods or had very late periods on accutane and I just wanted to know what you thought about my situation. Sorry if you think I'm stressing too much, it's just that I usually get my periods every 33 days. It has been regular for aggggggggges. Oh, I'm 16, I've had my period for like 4 years. 41.8 kg. I wasn't put on the pill, it's not required where I live.

Please give advice, thank you! xx

Edited by brightday

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×